Waking up with a lot of pimples in your face

@med889 (5958)
December 11, 2012 12:09am CST
I was using Avene - Tri acneal, it was only three days. On friday last i applied it on my face before going to bed, when I woke up on Saturday, i was feeling irritation on my skin bit I thought it was only for some moments, then i applied the product again and by evening on Saturday i could not stand the pain. I was feeling very uncomfortable. My whole face was red with pimples. I did not know what to do and still today I got the pimples on my face. What are the simple things to do home made?
4 responses
@vernaC (1493)
• Romania
11 Dec 12
Stop using that on your face! Wash your face with mild soap like dove or olay facial wash and use lukewarm water. Do this every morning you wake up and before going to bed. While your face is full with pimples, don't apply make up because it will just irritate more. When your pimples are dying use olay moisturizer, it's good in restoring your skin.
@hlfbldmom (743)
• Philippines
11 Dec 12
The product u used irritate your skin so you better stop using it. Just go to dermatologist for advise. It will worsen if you applied another product. Just always washed your face with lukewarm water so it won't itch.
• Philippines
11 Dec 12
Our face is very sensitive and whatever remedy that you will do may worsen the irritation. I would advise you to go to a dermatologist and stop using the product for the meantime.
@subhojit10 (7384)
• India
11 Dec 12
Thanks a ton for sharing this discussion. Well i can understand your situation and i know u must be worried after seeing those red spots on your face. I wanted to ask if whether u had consulted a doctor before using this product or u have used it of your own? I think before using any product it is advisable to take some tips from a doctor and also there are some products which do not go well with certain skin types. Please consult a doctor as soon as possible. What say?